# SDR SWAA2021120759336

- Difficulty date: October 2, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 48,920 hours, 28,728 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE CONDITIONAL INSPECTION FOUND RUDDER BALANCE WEIGHT HEAVILY CORRODED / REMOVED AND REPLACED RUDDER BALANCE WEIGHT AS REQUIRED I.A.W CMM 55-40-09. SEE ATTACHED SIGN OFFS FOR ALL WORK PERFORMED.
